Advanced search
Add to list

Numerical continuation of bifurcations of limit cycles in MATLAB

Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Govaerts, Willy, YA KUZNETSOV, and Annick Dhooge. “Numerical Continuation of Bifurcations of Limit Cycles in MATLAB.” SIAM JOURNAL ON SCIENTIFIC COMPUTING 27.1 (2005): 231–252. Print.
APA
Govaerts, W., KUZNETSOV, Y., & Dhooge, A. (2005). Numerical continuation of bifurcations of limit cycles in MATLAB. SIAM JOURNAL ON SCIENTIFIC COMPUTING, 27(1), 231–252.
Chicago author-date
Govaerts, Willy, YA KUZNETSOV, and Annick Dhooge. 2005. “Numerical Continuation of Bifurcations of Limit Cycles in MATLAB.” Siam Journal on Scientific Computing 27 (1): 231–252.
Chicago author-date (all authors)
Govaerts, Willy, YA KUZNETSOV, and Annick Dhooge. 2005. “Numerical Continuation of Bifurcations of Limit Cycles in MATLAB.” Siam Journal on Scientific Computing 27 (1): 231–252.
Vancouver
1.
Govaerts W, KUZNETSOV Y, Dhooge A. Numerical continuation of bifurcations of limit cycles in MATLAB. SIAM JOURNAL ON SCIENTIFIC COMPUTING. SIAM PUBLICATIONS; 2005;27(1):231–52.
IEEE
[1]
W. Govaerts, Y. KUZNETSOV, and A. Dhooge, “Numerical continuation of bifurcations of limit cycles in MATLAB,” SIAM JOURNAL ON SCIENTIFIC COMPUTING, vol. 27, no. 1, pp. 231–252, 2005.
@article{323260,
  author       = {{Govaerts, Willy and KUZNETSOV, YA and Dhooge, Annick}},
  issn         = {{1064-8275}},
  journal      = {{SIAM JOURNAL ON SCIENTIFIC COMPUTING}},
  language     = {{eng}},
  number       = {{1}},
  pages        = {{231--252}},
  publisher    = {{SIAM PUBLICATIONS}},
  title        = {{Numerical continuation of bifurcations of limit cycles in MATLAB}},
  volume       = {{27}},
  year         = {{2005}},
}

Web of Science
Times cited: